# SDR USAA2012022800019

- Difficulty date: February 27, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 59,669 hours, 39,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 1158331
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT LEFT OVERWING EMERGENCY EXIT ROW LIGHT/BALLAST ASSEMBLY WAS DETERIORATED.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EMERGENCY EXIT ROW LIGHT/BALLAST ASSEMBLY.  OPS CHECK NORMAL.
